Open Access
Translator Disclaimer
October, 1979 Multiple Coverage of the Line
Joseph Glaz, Joseph Naus
Ann. Probab. 7(5): 900-906 (October, 1979). DOI: 10.1214/aop/1176994951

Abstract

The probability of covering [0, 1) at least $m$ times by $N$ randomly placed subintervals of length $p$ is derived for all $m, N, p$.

Citation

Download Citation

Joseph Glaz. Joseph Naus. "Multiple Coverage of the Line." Ann. Probab. 7 (5) 900 - 906, October, 1979. https://doi.org/10.1214/aop/1176994951

Information

Published: October, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0418.60021
MathSciNet: MR542142
Digital Object Identifier: 10.1214/aop/1176994951

Subjects:
Primary: 60E05

Keywords: random covering

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.7 • No. 5 • October, 1979
Back to Top